Found: 5 resources


Narrow your search

Resource type

article (5)


Language

English (5)


Year
From To Submit

2021 (1)

2020 (1)

2017 (2)

2011 (1)

Listing 1 - 5 of 5
Sort by

On Solve Fuzzy Boundary Value Problem

JOURNAL OF MADENAT ALELEM COLLEGE, 2017, Volume 9, Issue 2, Pages 97-113

Some properties of intuitionistic fuzzy cone metric space

journal of the college of basic education, 2021, Volume 27, Issue 110 / الجزء الثاني, Pages 1225-1235

Compactness of Fuzzy Sets

JOURNAL OF MADENAT ALELEM COLLEGE, 2011, Volume 3, Issue 2, Pages 26-33
 

Listing 1 - 5 of 5
Sort by